# SDR FDEA201303260668

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 68,345 hours, 12,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Broken
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE, 15,000 FT, SLATS EXTENDED 270 KTS HEARD LOUD BANG ALSO, NO ROLL ISSUES AT ALL AT ANY TIME.  COMPLIED WITH QRH, SLAT STOW, FLAPS 0/28.  ON INSPECTION, FOUND BRACKET BROKEN.  INSTALLED NEW PULLEY BRACKET WITH NEW PULLEYS,  ROUTED NR 1 & 2 LT SLAT CABLES AND INSTALLED CABLE KEEPERS IN BRAKE ASSY PER SMP.   RECONNECTED NR 1 & 2 LT UPPER DRUM SLAT DRIVE CABLES AND RIGGED PER AMM 27-80-00-5,  OPERATED SYSTEM SEVERAL TIMES AND SYSTEM OPERATING NORMALLY, ACFT IS OK FOR SERVICE.
